Riemann–Hilbert boundary value problem with discontinuous boundary conditions for quasi-linear elliptic systems of equations
Doklady Akademii Nauk, Tome 175 (1967) no. 3, pp. 511-513
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_3_a0,
author = {S. N. Antontsev and V. N. Monakhov},
title = {Riemann{\textendash}Hilbert boundary value problem with discontinuous boundary conditions for quasi-linear elliptic systems of equations},
journal = {Doklady Akademii Nauk},
pages = {511--513},
year = {1967},
volume = {175},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_3_a0/}
}
TY - JOUR AU - S. N. Antontsev AU - V. N. Monakhov TI - Riemann–Hilbert boundary value problem with discontinuous boundary conditions for quasi-linear elliptic systems of equations JO - Doklady Akademii Nauk PY - 1967 SP - 511 EP - 513 VL - 175 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1967_175_3_a0/ LA - ru ID - DAN_1967_175_3_a0 ER -
%0 Journal Article %A S. N. Antontsev %A V. N. Monakhov %T Riemann–Hilbert boundary value problem with discontinuous boundary conditions for quasi-linear elliptic systems of equations %J Doklady Akademii Nauk %D 1967 %P 511-513 %V 175 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1967_175_3_a0/ %G ru %F DAN_1967_175_3_a0
S. N. Antontsev; V. N. Monakhov. Riemann–Hilbert boundary value problem with discontinuous boundary conditions for quasi-linear elliptic systems of equations. Doklady Akademii Nauk, Tome 175 (1967) no. 3, pp. 511-513. http://geodesic.mathdoc.fr/item/DAN_1967_175_3_a0/